MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TORQVUE 45X45 DELIVERY SHEATH; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TORQVUE 45X45 DELIVERY SHEATH; CATHETER, PERCUTANEOUS
Model Number 9-TV45X45-14F-080
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on 23 may 2025, a 14f amplatzer torqvue delivery system (ds) was selected for use in an implant procedure.After the device was being introduced, the dilator had become split.A new 14f amplatzer torqvue ds was used to complete the procedure.The patient remained hemodynamically stable throughout the procedure and there was no clinically significant delay.There were no adverse consequences to the patient.The patient is stable.
 
Additional Manufacturer Narrative
It was reported that the dilator had become split upon introducing the device.The dilator and sheath were returned to abbott and the investigation found that the tip of dilator was damaged.No other anomalies were found.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the investigation findings, the dilator tip separation issue appears to be related to a potential product quality issue; the issue is being addressed per internal operating procedures.Abbott will continue to trend the performance of these devices.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 14f amplatzer torqvue delivery system (ds) was selected for use in an implant procedure.After the device was being introduced, the dilator had become split.A new 14f amplatzer torqvue ds was used to complete the procedure.The patient remained hemodynamically stable throughout the procedure and there was no clinically significant delay.There were no adverse consequences to the patient.The patient is stable.

Brand Name
AMPLATZER TORQVUE 45X45 DELIVERY SHEATH
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22241510
Report Number2135147-2025-03266
Device Sequence Number8185768
Product Code DQY
UDI-Device Identifier05415067025906
UDI-Public(01)05415067025906(17)271231(10)10686359
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K163000
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-TV45X45-14F-080
Device Catalogue Number9-TV45X45-14F-080
Device Lot Number10686359
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2025
Supplement Date Received by Manufacturer08/11/2025
Initial Report FDA Received Date06/17/2025
Supplement Report FDA Received Date08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale